# SDR MWEA070131

- Difficulty date: May 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N914ME
- Make and model: Boeing 717-200
- Aircraft serial: 55177
- Aircraft time: 10,655 hours, 5,854 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203120000C
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NOTED AN OVEN SMOKING EXCESSIVELY.  CLEANED OVEN.
